Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Old aged, using hearing aids. Having swishing sound along with music. Remedy?

I am hearing music steadily. Have been to family doctor who is ordering an MRI . I have read material on the condition. My question is - Is there any remedy for it or any suggestions as to how to diminish the sound? A swisshing sound also accompanies the music. Seems more active in my left ear. very Very VEFRY annoying and interferring with my social life. I am 76 years old and have hearing aids . Thanx in advance. Darlene
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for your query
You have presbyacusis with tinnitus
Your Hearing aid need modifications for tinnitus masking for that annoying sound you hear.
Also take Ginseng or Ginko biloba Like tab Cognix Plus.
It is much difficult to treat, needs some behavioural modifications like try to divert your mind whenever you feel sound and indulge yourself in some work when you listen swisshing sound.
Thank you.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor